# SDR AALA20120904009

- Difficulty date: September 4, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 44,368 hours, 5,817 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 10G INOPERATIVE.  RESEATED BOTH LIGHT ASSEMBLY CONNECTORS.  OPS CHECK NORMAL.
